# SDR MASA200500840

- Difficulty date: October 29, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 9,871 hours, 9,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7165 IAD - FLOOR EMERGENCY LIGHTS ROW 1 THROUGH 5 INOP.  SECURED CONNECTION.
